# SDR USAA2013041200010

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,579 hours, 11,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY PATH LIGHTS NOT SECURED TO FLOOR ROW 11.  SECURED PATH LIGHTING STRIP.  OK FOR SERVICE.
